# SDR HYIA20181031002

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 31,029 hours, 37,420 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204121
- Condition: Corroded
- Location: Lt Wing
- Part time: 31,029 hours, 37,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS DISCOVERED ON THE LEFT HAND UPPER AFT SPAR CAP (P/N: 5122041-21). THIS CORROSION IS LOCATED BETWEEN LWS 229.71 AND 224.71, AND MEASURES .032 INCHES DEEP. THIS MEASUREMENT EXCEEDS THE LIMITS FOUND IN MEB95-11R1. THIS CAP WILL BE REPLACE WITH A NEW PART.
